# SDR SIMA20150403005

- Difficulty date: April 3, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 27,944 hours, 23,527 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14564094001
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CHAFED INSIDE PANEL 414DB.  PERFORMED REPAIR IAW ERS-EM-53MR-1206.
